# SDR AALA202206015730

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 53,074 hours, 25,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS SEATS 22ABC AND 23 ABC ARE INOPERATIVE. MAINTENANCE FOUND PIN C WIRE 1811 BROKEN AT CONNECTOR 7260VC8 AND REPAIRED PER ESPM 20-48-21 AND WDM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
